# SDR IXXA2022010604

- Difficulty date: October 18, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 368531694490206
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT BRACKET IS CRACKED, ON THE AFT SIDE OF FLOOR BEAM AT STA.1562, AT RBL78
